MathSciNet Relay Station
MathSciNet bibliographic data
MR2214744 (2006m:15016) 15A18
Brand, Matthew Fast low-rank modifications of the thin singular value decomposition. Linear Algebra Appl. 415 (2006), no. 1, 20–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement